# SDR UALA2011021400776

- Difficulty date: February 12, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 42,288 hours, 16,988 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: 2M113325
- Condition: Delaminated
- Location: Oxygen Box
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT: OXY PANEL ROW 27 ABC LOOSE. -O2 CONTAINER BOX IS DELAMINATING, SEPARATING FWD OTBD CORNER LOWER SURFACE. BOX IS SECURE IN OVERHEAD. AS PRECAUTION, APPLIED TAPE OVER CORNER, INOP SEATS 27ABC. WILL NEED NEW CONTAINER. SEATS PLACARDED INOP, REPLACED AND OPS CHECKED BOX AND ROUTED.
